RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 89–92 (Mi faa873)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

The discrete spectrum in the gaps of a second-order perturbed periodic operator

M. Sh. Birman

Leningrad State University

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 158–161

Bibliographic databases:

UDC: 519.46
Received: 28.10.1990

Citation: M. Sh. Birman, “The discrete spectrum in the gaps of a second-order perturbed periodic operator”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 89–92; Funct. Anal. Appl., 25:2 (1991), 158–161

Citation in format AMSBIB
\Bibitem{Bir91}
\by M.~Sh.~Birman
\paper The discrete spectrum in the gaps of a second-order perturbed periodic operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 89--92
\mathnet{http://mi.mathnet.ru/faa873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142222}
\zmath{https://zbmath.org/?q=an:0733.35083}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 158--161
\crossref{https://doi.org/10.1007/BF01079605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600019}


Linking options:
  • http://mi.mathnet.ru/eng/faa873
  • http://mi.mathnet.ru/eng/faa/v25/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Sobolev, “The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed hill operator”, Funct. Anal. Appl., 25:2 (1991), 162–164  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. P. Chuburin, “On small perturbations of the Schrödinger equation with periodic potential”, Theoret. and Math. Phys., 110:3 (1997), 351–359  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    4. Kuchment P., “An overview of periodic elliptic operators”, Bull. Amer. Math. Soc., 53:3 (2016), 343–414  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:255
    Full text:94
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020